MathSciNet Relay Station
MathSciNet bibliographic data
MR2165926 35R45 (35J60 35K55)
Mitidieri, È.; Pokhozhaev, S. I. Liouville theorems for some classes of nonlinear nonlocal problems. (Russian) Tr. Mat. Inst. Steklova 248 (2005), Issled. po Teor. Funkts. i Differ. Uravn., 164--184; translation in Proc. Steklov Inst. Math. 2005, no. 1 (248), 158–178 ISBN: 5-02-033713-7
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement